# SDR ASOA99002

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL/DTW - FLT 4626 - EXPERIENCED 'FLAP FAIL' MESSAGE ON EICAS DURING VISUAL APPROACH TO DTW.  CREW PERFORMED GO-AROUND, DECLARED AN EMERGENCY AND LANDED ZERO FLAPS WITH NO FURTHER PROBLEMS.  MTC CNTL INSTRUCTED CREW TO RESET CIRCUIT BREAKERS AND UPON RESET, MESSAGE CLEARED.  AIRCRAFT POSITIONED TO MCN FOR A FLAP RIGGING CHECK.  MCN  MAINTENANCE PERFORMED A DIAGONISTIC CHECK OF THE FECU AND FOUND 5 FAULT CODES AND 3 LRU CODES.  MAINT COMPLETED AN OPERATIONAL CHECK OF THE FECU, RIGGING CHECK OF THE BPSU, AND INSPECTED THE FLAPS FOR TWISTING, SKEWING OR ABNORMAL DEFORMATION.  C/W AD98-20-1.  ALL OPERATIONAL CHECKS WERE COMPLETED SATISFACTORILY, NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
